# SDR DALA2025021301120

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 73,746 hours, 28,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(LOG 6892912) 1L DOOR DOES NOT FULLY OPEN OR CLOSE NORMALLY. REMOVED DEBRIS FROM GUIDE ARM AREA. INSTALLED MISSING SCREW AND WASHERS IN GUIDE ARM PER B737 AMM 52-11. DOOR OPS NML.
